# SDR SWAA2013022012883

- Difficulty date: February 13, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N272WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32527
- Aircraft time: 21,412 hours, 12,638 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vapor Barrier
- Part number: 111A11111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN VAPOR BARRIER WEB, RIGHT WHEEL WELL BS 663, LBL 44.  REPAIRED PER EA.
